Not real attractive...
 
Notifications
Clear all

Not real attractive on Clenbuterol!

18 Posts
14 Users
0 Likes
862 Views
(@bbilding)
New Member
Joined: 1 year ago
Posts: 1
 

I only took Clen for two weeks and I increased my dosage by 2x the second week. The first 5 days I had the shakes and felt VERY weird almost like I was high on drugs, but then the shakes and everything went away and I felt pretty normal after that. Although I'm not sure how strong my dosage was to begin with. I was experimenting w/ it....


   
ReplyQuote
(@misty)
New Member
Joined: 2 years ago
Posts: 4
 

Clen gives me the shakes for the duration of the cycle. I'm like a chicken on a bad acid trip. Not good considering I'm a surgical nurse 🙁 The headaches and lethargy I can deal with, but I can't get away with the shakes. Too bad, cause it is very effective.


   
ReplyQuote
(@shsu_gurl)
New Member
Joined: 1 year ago
Posts: 1
 

I am starting Clen/ECA in a week I was planning on starting w/ 1/2 20mcg pill/ day and working my way up to a full pill for 2wks then going on ECA 2wks and vice versa for six weeks does this sound ok. Now im hearing all the people taking 2pills and even four/day.??


   
ReplyQuote
Page 2 / 2
Share: